# SDR AALA202404303142

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 65,799 hours, 27,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR WAS VERY DIFFICULT FOR THE AGENT TO OPEN ON ARRIVAL.**SUPPLEMENTAL REPORT FOR (AALA202404263142): ADJUSTED HORIZONTAL CONTROL ROD, OPERTIONAL CHECK GOOD NO DEFECTS NOTED AT THIS TIME. PER AMM 52-11-00-820-801**(CLOSED).
